# SDR DALA2018031301586

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 45,491 hours, 31,165 cycles
- Engine: Iae V2525D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F, A
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK DUE TO A NR 1 ENGINE COMPRESSOR STALL AND BLUE FLAMES COMING FROM THE ENGINE AFTER TAKE-OFF, DURING CLIMB AT 2,300 FEET. THE FLIGHT CREW FOLLOWED THE QRH AND SHUT DOWN THE ENGINE AND RETURNED TO DEPARTURE. EGT EXCEEDANCE OF 730 DEG C. AN OVERWEIGHT LANDING OCCURRED.  ENGINE CHANGED.
